# SDR SWIA971952

- Difficulty date: August 31, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 33,395 hours, 41,304 cycles
- Engine: Pwa PW118B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR WOULD NOT RETRACT.  CYCLED TWICE, NO LUCK.  RETURNED TO SLC.  REPLACED RIGHT MAIN GEAR HYDRAULIC ACTUATOR IAW 32-11-00, 32-21-00, 32-30-00 RII  32-302.  P/N ON:  19595-000-07, S/N:  T00067, S/N OFF:  B45.
